# SDR SWIA200312082

- Difficulty date: June 9, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 15,878 hours, 23,270 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flap Act Harness
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS CONTROL FAULTED INFLIGHT.  OUTBOARD PAIR ON ANNUNCIATOR FLASHING.  TROUBLESHOT FLAP SYSTEM.  FOUND BROKEN WIRES IN HARNESS AT LEFT OUTBOARD FLAP ACTUATOR.  REPAIRED BROKEN WIRES IAW WM 20-21-00.  OPS CHECK GOOD.
